Weight Gain And Acne?
Hello doctor, I took dexteem plus after taking this medicine, I gained weight and got pimplesneven though before I was fat and didn’t have severe acnenNow I have stopped taking the medicinenIf I stop taking the medicine, my weight will continue to increase or no and my acne is increasing or notnThe solution is so that my weight doesn’t increase anymore, how about yes and my acne doesn’t appear anymore.
The medicine you are taking contains an active ingredient in the form of anti-inflammatory steroids, so if you take this medicine regularly, your body feels comfortable and there is a buildup of body fluids, so your weight will increase. Complaints of acne can occur as a side effect of using this drug.
So you should stop the medication and stop using it. However, this drug cannot be stopped immediately, it is necessary to gradually reduce the dose every day until you use it once a day for 2-3 days, and then you can stop it.
After stopping, the weight will gradually return to your normal weight, but for acne, it may still require treatment by your dermatologist. Therefore, you should consult a dermatologist for examination and treatment of your acne complaints and also to reduce the dose of the drug you are taking.
Thus the information we can convey, also read Steroids.